# SDR SWAA2024011038254

- Difficulty date: January 7, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N8557Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63582
- Aircraft time: 20,011 hours, 10,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L731 FWD ESCAPE SLIDE LIGHT STA 365 WL 226 LBL 72 INOP<[01] REPLACED FUSE ON POWER SUPPLY ASSOCIATED WITH L731 FWD ESCAPE SLIDE LIGHT; AND PERFORMED GOOD INSTALLATION TEST PER AMM 33-51-06-960-804.;[02] VERIFIED CORRECTIVE ACTION #1 VERIFIED MEASUREMENTS
